# SDR DALA2019070704062

- Difficulty date: July 6, 2019
- Submitted: July 7, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON LT TIE TRACK, BTW STA:915 TO STA:1020 AT AFT CARGO COMPARTMENT. SUMMARY: OF NRC.00359 CORROSION LEVEL 2. LT TIE TRACK, WAS REPLACED BTW STA:915 TO STA:1020 AT AFT CARGO COMPARTMENT PER SRM 51-41-05-0G AND SRM 51-41-01-0G. (LP1158400)
